Journal of Mathematics and Statistics

MOMENTS OF NONIDENTICAL ORDER STATISTICS FROM BURR XII DISTRIBUTION WITH GAMMA AND NORMAL OUTLIERS

A. A. Jamjoom and Z.A. Al-Saiary

DOI : 10.3844/jmssp.2013.51.61

Journal of Mathematics and Statistics

Volume 9, Issue 1

Pages 51-61

Abstract

There are some distributions with no simple closed form for distribution functions such as the Normal and Gamma distributions. This will be the problem if we want to find moments of nonidentical order statistics in the presence of Gamma and Normal outliers observations. We used the idea of approximating Normal and Gamma distributions with Burr type XII distribution. We get single moments for order statistics from sample of independent nonidentically distributed Burr XII random variables that contains p-outlier from Normal or Gamma distributions. Approximating these distributions with Burr XII distribution and then we compared the results by previous method.

Copyright

© 2013 A. A. Jamjoom and Z.A. Al-Saiary. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.